# SDR SIMA20151008001

- Difficulty date: October 8, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 38,975 hours, 35,930 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Lead
- Part number: 66368
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 EMER LIGHT STRIP HAS BROKEN LEAD.  R & R NR 8 EMER LIGHT FLOOR STRIP IAW AMM 33-50-12.  OPERATIONS CHECKED GOOD.
